# SDR DHL96721120

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 7 SLAT ACTUATOR OUTBD TRUNNION  ATTACH ANGLE ON FWD SPAR IS CRACKED.  FABRICATED NR 7 SLAT ACTUATOR O/B ATTACH ANGLE AND DOUBLER PER S/B 50-0130.  INSTALLED ACTUATOR, DOUBLER AND ATTACH ANGLE PER S/B 57-0130.
